# SDR CA120301001

- Difficulty date: February 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,243 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE THE CREW REPORTED A YELLOW SYSTEM HYDRAULICS QUANTITY LOSS, AFTER DISCUSSION WITH MAINTENANCE THE YELLOW SYSTEM WAS SHUTDOWN AND THE FLIGHT CONTINUED NORMALLY TO DESTINATION.  MAINTENANCE ALSO SUGGESTED THE CREW SWITCH THE PUMPS BACK ON JUST PRIOR TO LANDING SO THEY WOULD HAVE FULL RT ENGINE REVERSE CAPABILITY AND FULL FLIGHT CONTROL USE, THEN SWITCH THE PUMPS OFF AFTER LANDING TO PREVENT POSSIBLE PUMP DAMAGE.  FOUND CHECK VALVE LEAKING ON YELLOW HYD PTU MANIFOLD. O-RING REPLACED & CHECK VALVE RE-INSTALLED IAW AMM 29-13-15.  OPS CHECK SERVICEABLE.
